×

Existence and stability of nonlinear, fractional order Riemann-Liouville Volterra-Stieltjes multi-delay integral equations. (English) Zbl 1288.26002

This paper deals with the existence and stability of solutions of the delay fractional order Riemann-Liouville Volterra-Stieltjes quadratic integral equation using fixed point results. An example is included to illustrate the application of the result obtained to the problem of fractional order Riemann-Liouville Volterra-Stieltjes quadratic multi-delay integral equations.

MSC:

26A33 Fractional derivatives and integrals
45G05 Singular nonlinear integral equations
45M10 Stability theory for integral equations
PDFBibTeX XMLCite
Full Text: DOI Euclid

References:

[1] S. Abbas and M. Benchohra, Darboux problem for implicit impulsive partial hyperbolic differential equations , Electr. J. Diff. Equat. 2011 (2011), 15 pp. 2 —, On the existence and local asymptotic stability of solutions of fractional order integral equations , Comment. Math. 52 (2012), 91-100. · Zbl 1227.26004
[2] —, Fractional order Riemann-Liouville integral equations with multiple time delay , Appl. Math. E-Notes 12 (2012), 79-87. · Zbl 1254.26008
[3] S. Abbas, M. Benchohra and J. Henderson, On global asymptotic stability of solutions of nonlinear quadratic Volterra integral equations of fractional order , Comm. Appl. Nonlin. Anal. 19 (2012), 79-89. · Zbl 1269.26003
[4] S. Abbas, M. Benchohra and J. Henderson, Asymptotic behavior of solutions of nonlinear fractional order Riemann-Liouville Volterra-Stieltjes quadratic integral equations , Int. Elect. J. Pure Appl. Math. 4 (2012), 195-209. · Zbl 1399.45001
[5] S. Abbas, M. Benchohra and G.M. N’Guérékata, Topics in fractional differential equations , Developments in Math. 27 , Springer, New York, 2012.
[6] S. Abbas, M. Benchohra and A.N. Vityuk, On fractional order derivatives and Darboux problem for implicit differential equations , Fract. Calc. Appl. Anal. 15 (2012), 168-182. · Zbl 1302.35395 · doi:10.2478/s13540-012-0012-5
[7] D. Baleanu, K. Diethelm, E. Scalas and J.J. Trujillo, Fractional calculus models and numerical methods , World Scientific Publishing, New York, 2012. · Zbl 1248.26011
[8] J. Banaś and T. Zając, A new approach to the theory of functional integral equations of fractional order , J. Math. Anal. Appl. 375 (2011), 375-387. · Zbl 1210.45005 · doi:10.1016/j.jmaa.2010.09.004
[9] J. Caballero, A.B. Mingarelli and K. Sadarangani, Existence of solutions of an integral equation of Chandrasekhar type in the theory of radiative transfer , Electr. J. Differ. Equat. 2006 (57) (2006), 1-11. · Zbl 1113.45004
[10] S. Chandrasekher, Radiative transfer , Dover Publications, New York, 1960.
[11] C. Corduneanu, Integral equations and stability of feedback systems , Academic Press, New York, 1973. · Zbl 0273.45001
[12] —, Integral equations and applications , Cambridge University Press, Cambridge, 1991. · Zbl 0714.45002
[13] M.A. Darwish, J. Henderson and D. O’Regan, Existence and asymptotic stability of solutions of a perturbed fractional functional integral equations with linear modification of the argument , Bull. Korean Math. Soc. 48 (2011), 539-553. · Zbl 1220.45011 · doi:10.4134/BKMS.2011.48.3.539
[14] K. Diethelm, The analysis of fractional differential equations , Lect. Notes Math., Springer, Berlin, 2010. · Zbl 1215.34001
[15] A. Granas and J. Dugundji, Fixed point theory , Springer-Verlag, New York, 2003. · Zbl 1025.47002
[16] R. Hilfer, Applications of fractional calculus in physics , World Scientific, New Jersey, 2000. · Zbl 0998.26002
[17] S. Hu, M. Khavani and W. Zhuang, Integral equations arrising in the kinetic theory of gases , Appl. Anal. 34 (1989), 261-266. · Zbl 0697.45004 · doi:10.1080/00036818908839899
[18] C.T. Kelly, Approximation of solutions of some quadratic integral equations in transport theory , J. Int. Equat. 4 (1982), 221-237. · Zbl 0495.45010
[19] A.A. Kilbas, Hari M. Srivastava and Juan J. Trujillo, Theory and applications of fractional differential equations , North-Holland Math. Stud. 204 , Elsevier Science B.V., Amsterdam, 2006. · Zbl 1092.45003
[20] V. Lakshmikantham, S. Leela and J. Vasundhara, Theory of fractional dynamic systems , Cambridge Academic Publishers, Cambridge, 2009. · Zbl 1188.37002
[21] A.D. My\uskis, Linear differential equations with retarded argument , Nauka, Moscow, 1972 (in Russian). · Zbl 0261.34040
[22] I.P. Natanson, Theory of functions of a real variable , Ungar, New York, 1960. · Zbl 0091.05404
[23] I. Podlubny, Fractional Differential Equations , Academic Press, San Diego, 1999. · Zbl 0924.34008
[24] C. Qian, Global attractivity in nonlinear delay differential equations , J. Math. Anal. Appl. 197 (1996), 529-547. · Zbl 0851.34075 · doi:10.1006/jmaa.1996.0037
[25] —, Global attractivity in a delay differential equation with application in a commodity model , Appl. Math. Lett. 24 (2011), 116-121. · Zbl 1211.34086 · doi:10.1016/j.aml.2010.08.029
[26] C. Qian and Y. Sun, Global attractivity of solutions of nonlinear delay differential equations with a forcing term , Nonlin. Anal. 66 (2007), 689-703. · Zbl 1111.34341 · doi:10.1016/j.na.2005.12.010
[27] S.G. Samko, A.A. Kilbas and O.I. Marichev, Fractional integrals and derivatives. Theory and applications , Gordon and Breach, Yverdon, 1993. · Zbl 0818.26003
[28] R. Sikorski, Real functions , PWN, Warsaw, 1958 (in Polish).
[29] V.E. Tarasov, Fractional dynamics: Application of fractional calculus to dynamics of particles, fields and media , Springer, Heidelberg; Higher Education Press, Beijing, 2010. · Zbl 1214.81004
[30] A.N. Vityuk and A.V. Golushkov, Existence of solutions of systems of partial differential equations of fractional order , Nonlin. Oscil. 7 (2004), 318-325. \noindentstyle · Zbl 1092.35500 · doi:10.1007/s11072-005-0015-9
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.